MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA LINER: MPACT FLAT PE HC LINER Ø32/E

MEDACTA INTERNATIONAL SA LINER: MPACT FLAT PE HC LINER Ø32/E
Model Number 01.32.3244HCT
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 03/27/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The patient came in reporting pain due to a dislocation of the head from the liner and the cause is unknown.At 1 year and 1 month after the primary surgery, the surgeon revised the head and liner.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 26 april 2022.Lot 2006534: (b)(4).No anomalies found related to the problem.(b)(4).Additional item involved in the event, batch review performed on 26 april 2022.Ball heads: mectacer 01.29.205 biolox delta ceramic ball head 12/14 ø 32 size m 0 (k112115) lot.2006688 lot 2006688: (b)(4).Expiration date: 2025-sep-30.No anomalies found related to the problem.(b)(4).

Brand Name
LINER: MPACT FLAT PE HC LINER Ø32/E
Common Device Name
FLAT PE HC LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
CH  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key14208038
Report Number3005180920-2022-00287
Device Sequence Number4309792
Product Code LPH
UDI-Device Identifier07630030811913
UDI-Public07630030811913
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K103721
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/20/2025
Device Model Number01.32.3244HCT
Device Catalogue Number01.32.3244HCT
Device Lot Number2006534
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2022
Initial Report FDA Received Date04/26/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/03/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale